EconPapers    
Economics at your fingertips  
 

Positive Mathematical Programming with Multiple Data Points: A Cross-Sectional Estimation Procedure

Thomas Heckelei and Wolfgang Britz

Post-Print from HAL

Date: 2000
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-01200922
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Published in Cahiers d'Economie et de Sociologie Rurales, INRA, 2000, 57, pp.27-50

Downloads: (external link)
https://hal.archives-ouvertes.fr/hal-01200922/document (application/pdf)

Related works:
Journal Article: Positive Mathematical Programming with Multiple Data Points: A Cross-Sectional Estimation Procedure (2000) Downloads
Journal Article: Positive Mathematical Programming with Multiple Data Points: A Cross-Sectional Estimation Procedure (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01200922

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2019-11-07
Handle: RePEc:hal:journl:hal-01200922